×

Found 85 Documents (Results 1–85)

On Utumi rings and continuous regular Baer rings. (English) Zbl 1529.16002

Leroy, A. (ed.) et al., Algebra and coding theory. Virtual conference in honor of Tariq Rizvi. Noncommutative rings and their applications VII, Université d’Artois, Lens, France, July 5–7, 2021. Virtual conference on quadratic forms, rings and codes, Université d’Artois, Lens, France, July 8, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 785, 151-162 (2023).
MSC:  16D50 16E50 16R20
PDFBibTeX XMLCite
Full Text: DOI

Quasi-complete semilocal rings and modules. (English) Zbl 1327.13059

Fontana, Marco (ed.) et al., Commutative algebra. Recent advances in commutative rings, integer-valued polynomials, and polynomial functions. Based on mini-courses and a conference on commutative rings, integer-valued polynomials and polynomial functions, Graz, Austria, December 16–18 and December 19–22, 2012. New York, NY: Springer (ISBN 978-1-4939-0924-7/hbk; 978-1-4939-0925-4/ebook). 25-37 (2014).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

Software